# SDR FDEA2019101432630

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 66,846 hours, 23,388 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: FXA5327996300000
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR PANEL 161GF EDGE CRUSHED. FABRICATED FLOOR PANEL ON VTMAE TRAVELER # T19/1447718 IAW SRZ 25-005P, CAT "A" AND   MAJOR REPAIR.
